# SDR Q2SA789003

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N789SA
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 64,498 hours, 12,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO PAED EQUIPMENT COOLING SMOKE LIGHT ILLUMINATED FOR ABOUT 10 SECONDS WHEN PASSING FL230 AND FOR ABOUT 5 SECONDS WHEN PASSING 14000FT.  CREW SMELLED FUMES BUT DID NOT NOTICE ANY VISIBLE SIGN OF SMOKE.  CREW CONTINUED NORMAL DESCENT AND LANDED SAFELY IN PAED.  AFTER LANDING, MAINTENANCE CREW PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW B747 AMM 05-51-50, NO FAULT NOTED.  AIRCRAFT RESTORED TO NORMAL.
